# SDR CALA0700504

- Difficulty date: September 7, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 66,721 hours, 30,300 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C385021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT KEEL BEAM CORRODED JUST AFT OF STA 540 ON THE O/B FACE.  THE CORRODED SECTION OF THE KEEL BEAM WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 53-60-12.
